MathSciNet Relay Station
MathSciNet bibliographic data
MR1198304 22E55 (11F70 22E50)
Piatetski-Shapiro, I.; Rallis, S.; Schiffmann, G. Rankin-Selberg integrals for the group $G_2$. Amer. J. Math. 114 (1992), no. 6, 1269–1315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement